Aurum Met D5/Lavender/Rose Ointment QuestionOk, I hope I don't sound like a total bumbling fool (but admittedly I am in the homeopathic realm).
Yesterday I saw a MD Homeopath and she put Aurum Met D5/Lavender/Rose Ointment over my heart area and sent me home with a tube of it.
It was prescribed as I have heart palpitations (not related to anxiety) and heat intolerance and sensitivity.
I had no problem with it and thought it would be similar to other remedies I have taken with my previous Naturopath.
Within 2 hours I suddenly felt overwhelming hot. So much so that I had to take a cool shower. Helped a little, but not much. Then I found myself crying over it. (I am not a crybaby kind of person. Take a lot for me to do that). My limbs felt almost as if I had to work to move them. I had stuff I wanted to say, but didn't really feel like talking. I developed nausea and no desire to eat and smells are bothering the heck out of me along with loud sounds.
Oh, almost forgot. Couldn't sleep until 4am. Everytime I closed my eyes I would start to drift and would wake up from some horrible nightmare-ish vision.
This can't be normal can it???
My palpitations were not that big of a deal. THIS is terrible. I went from a happy go lucky momma to this. Eek.
Anyway, I tried to call her, but she was with appointments all day and will only speak to me in person for another very large fee.
I honestly just want to know if this will wear off anytime soon or if there is something I can do to get this outta my system and make me feel normal again. My kids are starting to look at me funny. I've cried for no reason twice again today *laugh*
Any information is greatly appreciated. Thank you so much for any time you take to give some input.
MaryMarvel on 2010-08-04
I apologize if that offended anyone by my saying I felt worse than when I came in to see the doctor. I understand that this can actually be part of the process and am open to suggestions, etc. The reason I went with homeopathy is that I believe it can be of help.
I did get a call back from my homeopath, but she can not see me for some time.
She left a message that she did not want me to take the next dose, but gave no further information in her message. I'm hoping someone here can give me some guidance before that length of time has passed as it is well over two weeks away. I really need to feel a little more normal again to be able to function for my children.
Would drinking coffee help at this point (I think I read that on this site) or will it result in a worsening of symptoms? Will it do nothing at all? It has been 34 hours since the initial dose.
Thank you to anyone who could respond. Tomorrow is another day and I am hoping to be more attentive for the little ones.
MaryMarvel 9 years ago
I cannot guess what is happening
in your case, without studying your full case-history.I think it is better to stop the dose and wait.The unpleasant symptoms will disappear.Your Homeopath will be the right person to answer you.
Dr.Saravanan 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.